# SDR IPXA2022090986066

- Difficulty date: September 8, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300*
- Aircraft serial: 0848
- Aircraft time: 21,869 hours, 13,378 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Warning Light
- Location: Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:SDRCLIMBING THROUGH 32,000' DOOR (L1 ) SLIDE WARNING BUZZER ACTIVATED AND RED WARNING LIGHT ILLUMINATED PUSHED ON DOOR HANDLE AND WARNINGS CEASED. GREEN LOCK INDICATOR VISIBLE. NO ECAM WARNING OF PRESSURIZAITON LOSS.PERFORMED DOOR WARNING SWITCH TEST REF AMM 52 71 00. TEST GOOD IDICATIONS ARE NORMAL. NO DEFECTS NOTED.
